skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 54 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is CIARCIA, S.  [Clear All Filters]
To appear
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
In Press
Carozza, M., F. GIANNETTI, F. LEONETTI, and A. Passarelli, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, In Press.
2016
Carozza, M., A.. Langella, P. Revellino, F. Russo, and S.. Vitale, Itinerario 7 - Irpinia e Sannio, , ROME, SOCIETA' GEOLOGICA ITALIANA, pp. 153–169, 2016.
Carozza, M., F. GIANNETTI, , and L. Passarelli A, "A sharp quantitative estimate for the surface areas of convex sets in R^3", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. XXVII, pp. 327–333, 2016.
Carozza, M., and A. Cianchi, "Smooth Approximation of Orlicz-Sobolev Maps Between Manifolds", POTENTIAL ANALYSIS, vol. 45, pp. 557–578, 2016.
2015
Carozza, M., F. GIANNETTI, F. LEONETTI, and P. A di Napoli, "A sharp quantitative estimate for the perimeters of convex sets in the plane", JOURNAL OF CONVEX ANALYSIS, vol. 22, pp. 853–858, 2015.
Carozza, M., J. Kristensen, and A. Passarelli, "ON THE VALIDITY OF THE EULER–LAGRANGE SYSTEM", COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. 14, 2015.
Carozza, M., J. Kristensen, and P. A di Napoli, "On the Validity of the Euler–Lagrange System", COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. Volume: 14, pp. 51–62, 2015.
2014
Carozza, M., P. Magliulo, F. Russo, and A.. VALENTE, "Osservazioni geologiche e geomorfologiche preliminari sul bacino pleistocenico intermontano di Benevento (Appennino campano)", “Evoluzione geomorfologica di lungo termine del paesaggio nell’Italia meridionale. Il contributo delle Università locali”, Ripalimosani (CB), Arti Grafiche La Regione s.r.l. Editrice, pp. 125–141, 2014.
Carozza, M., J. Kristensen, and P. A di Napoli, "Regularity of minimizers of autonomous convex variational integrals", ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 13, pp. 1065–1089, 2014.
Carozza, M., I. Fonseca, and P. A di Napoli, "Regularity Results for an Optimal Design Problem with a Volume Constraint", ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 20, pp. 460–487, 2014.
2012
Carozza, M., P. A di Napoli, T. SCHMIDT, and A. VERDE, "Local and asymptotic regularity results for quasiconvex and quasimonotone problems", QUARTERLY JOURNAL OF MATHEMATICS, vol. 63, pp. 325–352, 2012.
2011
Carozza, M., J. Kristensen, and P. A di Napoli, "Higher differentiability of minimizers of convex multiple integrals", ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 28, pp. 395–411, 2011.
2009
Carozza, M., G. Moscariello, and P. A di Napoli, "Higher Integrability for Minimizers of Anisotropic Functionals", DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 11, pp. 43–55, 2009.
Carozza, M., C. LEONE, P. A di Napoli, and A. VERDE, "“PARTIAL REGULARITY FOR FUNCTIONALS DEPENDING ON THE HESSIAN DETERMINANT”", CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 35, pp. 215–238, 2009.
Carozza, M., F. LEONETTI, and P. A di Napoli, "Vector Valued Minimizers of Anisotropic Functionals: Fractional Differentiability and Estimate for the Singular Set", MANUSCRIPTA MATHEMATICA, vol. 128, pp. 51–68, 2009.

Pages